# SDR REXA2013092101886

- Difficulty date: September 21, 2013
- Submitted: September 28, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326CR HAS DAMAGED FASTENER HOLE.  REPAIRED FASTENER HOLE ON PANEL 326CR IAW EA 955-01916,
